Alert archive / Georgia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 40, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2026, 6:02 AM EDT for Lumpkin County, Towns County, White County, Georgia. It was in force for 13 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2026, 6:02 AM EDT (10:02 UTC)
- Expired
- Mar 16, 2026, 6:15 AM EDT
- In force
- 13 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lumpkin County, GA, Towns County, GA, White County, GA
The radar
The Greer radar (KGSP), 137 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 6:10 AM EDT | TSTM WND DMG | 2 Wnw Leaf, GA | Public reported a carport blown approximately 75 feet at a location near Lothridge Road and Hwy 115. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 4:10 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1562 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
439
WUUS52 KFFC 161002
SVRFFC
GAC187-281-311-161015-
/O.NEW.KFFC.SV.W.0040.260316T1002Z-260316T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
602 AM EDT Mon Mar 16 2026
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Towns County in northeastern Georgia... Eastern Lumpkin County
in north central Georgia... White County in northeastern
Georgia...
* Until 615 AM EDT.
* At 602 AM EDT, severe thunderstorms were located along a line
extending from near Macedonia to near Clermont, moving
northeast at 105 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cleveland, Hiawassee, Young Harris, Helen, Unicoi State Park,
Whitley Gap Shelter, Robertstown, Blue Mountain Shelter, Mossy
Creek, Titus, Mountain Scene, Low Gap Shelter, Camp Coleman Lake,
Tate City, Anna Ruby Falls, Macedonia, Garland, Leaf, Plum Orchard
Gap Shelter, and Smithgall Woods Conservation Are.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 1000 AM EDT for north central
and northeastern Georgia.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3488 8366
3482 8365 3480 8368 3476 8363 3465 8366
3454 8362 3450 8367 3450 8384 3443 8397
3473 8391 3472 8384 3478 8383 3479 8378
3491 8381 3491 8387 3499 8385 3499 8355
TIME...MOT...LOC 1002Z 232DEG 90KT 3495 8370 3452 8379
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Culver1 follow-up statement
071
WWUS52 KFFC 161017 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
617 AM EDT Mon Mar 16 2026
GAC187-281-311-161027-
/O.EXP.KFFC.SV.W.0040.000000T0000Z-260316T1015Z/
Towns GA-Lumpkin GA-White GA-
617 AM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR TOWNS...EASTERN LUMPKIN AND
WHITE COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 1000 AM EDT for north
central and northeastern Georgia.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3488 8366
3482 8365 3480 8368 3476 8363 3465 8366
3454 8362 3450 8367 3450 8384 3443 8397
3473 8391 3472 8384 3478 8383 3479 8378
3491 8381 3491 8387 3499 8385 3499 8355
TIME...MOT...LOC 1017Z 232DEG 90KT 3517 8336 3474 8345
$$
CulverWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 3:08 AM EDT, 2 hours 54 minutes earlier. Its key messages:
- Updated at 255 AM EDT Mon Mar 16 2026
- Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday.
- Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected.
- Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front.
Area forecast discussion, Mar 16, 3:08 AM EDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 308 AM EDT Mon Mar 16 2026 ...Morning Area Forecast Discussion... .KEY MESSAGES... Updated at 255 AM EDT Mon Mar 16 2026 - Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday. - Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected. - Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front. && .SHORT TERM... (Today through Tuesday) Issued at 255 AM EDT Mon Mar 16 2026 This Morning: A mature squall line is sliding eastward this morning, entering northwest Georgia as of 3 AM. The primary concern with the line continues to be damaging wind gusts as well as a risk for QLCS spin- up tornadoes over the next several hours. Additionally, developing isolated convection currently in southern Alabama in advance of the line bears watching. This narrow region of enhanced moisture and resultant higher instability would support a conditional tornado risk in any of these isolated cells as they approach west-central Georgia over the next few hours before they are absorbed by the main line. The line will continue to race eastward through the morning, roughly bisecting the area by 8 AM. Areas along and ahead of the line destabilize a bit further by mid-morning, leading to a continued risk for damaging wind gusts as well as a few tornadoes across eastern portions of the CWA. Fortunately, the threat will come to an end in these areas roughly by noon as the cold front clears the area. This Afternoon: The other big story behind the severe threat will be the rapidly falling temperatures and blast of winter-like weather that will quickly arrive from west to east. As the upper trough axis swings eastward this afternoon, it will interact with lingering moisture amid falling temperatures, likely leading to some changeover from light rain showers to areas of snow showers. This potential will be highest across northwest and far north Georgia (generally northwest of the I-85 corridor) from late morning into the afternoon before dry air shuts things off. Given the antecedent very warm weather and resultant warm surfaces and roads (current road temperature sensors read in excess of 60-70 degrees) as well as marginal air temperatures largely above freezing as snow falls, any accumulation potential will be very limited. Still, grassy or elevated surfaces could briefly see some light accumulation in briefly heavier snow showers. No notable impacts are anticipated, and melting would likely occur in short order. The highest potential for a more sustained light dusting would be in the highest elevations of the north Georgia mountains, but even here accumulations would likely largely be of the sub-1" variety. Otherwise, gusty northwest winds will keep things feeling quite cold through the afternoon. Tonight: A Freeze Warning is in effect areawide with Tuesday morning temperatures dropping into the 20s for most areas. Wind chills will be even colder, feeling like the upper teens to low 20s for most areas by sunrise. Tuesday: Breezy northwest winds will persist amid northwest flow aloft as high pressure builds eastward at the surface. Temperatures will run well below normal despite sunny skies with highs ranging from the 40s in north Georgia to low-to-mid 50s south. && .LONG TERM... (Tuesday night through Sunday) Issued at 255 AM EDT Mon Mar 16 2026 Very Cold and Dry Through Mid-Week: Following the strong cold front on Monday, a much cooler than normal airmass will settle over the Southeast through the middle of the week. Low temps on Tuesday morning will likely be in the mid 20s in north GA, and upper 20s in central GA, with breezy northwest winds making the 'feels-like' temps about 10 degrees cooler than that. A Freeze Warning has been issued for this time period as any vegetation and crops that have 'sprung-up' would be at a significant risk. Temperatures will struggle to get out of the 40s even during Tuesday afternoon, which will feel very cold after the last few weeks. With weakening winds and mostly clear skies, temps Tuesday night into Wednesday morning will likely fall to the mid to upper 20s again across much of the area. Another Freeze Warning will likely be needed for this. High temperatures on Wednesday afternoon will warm to the mid to upper 50s as the airmass starts to moderate. Dry and Warmer Late Week Into The Weekend: From Thursday through the upcoming weekend, a very strong ridge over the Southwest US will start to slowly slide east and spread into our area, kicking out the cold airmass. High temperatures will return to the 60s on Thursday, 70s on Friday, and 80s over the weekend. Morning lows will climbing back up to the 40s by Friday, and 50s over the weekend. Between the dry northwest mid- level flow and subsidence from the ridge, rain chances will remain below 10% through Sunday. && .AVIATION... (06Z TAFS) Issued at 124 AM EDT Mon Mar 16 2026 MVFR cigs are spreading northward into TAF sites in advance of an incoming line of thunderstorms and will prevail through the remainder of the morning. Line of storms is expected to impact ATL area and CSG TAF sites 09-12Z with gusty W to NW winds likely along leading edge. -SHRA will linger through 18Z with a low-end chance for a few flurries or very light -SN/PL at ATL area sites 18-20Z before ending. Cigs should then improve to VFR by 21-22Z. SW winds initially at 10-15 kts with gusts 20-25 kts will switch to NW in the wake of the cold front after 12-14Z with speeds 15-20 kts and gusts 25-30 kts into the afternoon. //ATL Confidence...06Z Update... Low confidence in brief afternoon -SN/PL potential. Medium confidence on cigs/precip timing. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 64 28 48 28 / 90 0 0 0 Atlanta 60 29 48 31 / 80 0 0 0 Blairsville 53 19 40 20 / 90 10 0 0 Cartersville 52 27 47 26 / 50 0 0 0 Columbus 62 30 52 30 / 80 0 0 0 Gainesville 60 28 46 28 / 90 0 0 0 Macon 67 30 52 30 / 90 0 0 0 Rome 53 29 50 30 / 50 0 0 0 Peachtree City 59 27 49 28 / 80 0 0 0 Vidalia 72 34 54 32 / 90 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 11 PM this evening to 10 AM EDT Tuesday for GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113. && SHORT TERM...RW LONG TERM....Culver AVIATION...RW
Hazardous weather outlook, Mar 16, 3:21 AM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 321 AM EDT Mon Mar 16 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 321 AM EDT Mon Mar 16 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... A line of thunderstorms will continue to advance south and east through this morning with additional storms also possible in advance of this line. Some of these thunderstorms will become severe, bringing a risk for damaging wind gusts as well as a few tornadoes. Light flurries and snow showers will be possible across parts of north Georgia, mainly north of I-85. Any accumulations are expected to be minimal and limited to grassy or elevated surfaces with no travel impacts expected. Freezing temperatures will occur areawide tonight, potentially harming crops and other sensitive vegetation. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Widespread freezing temperatures are expected again Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Mar 16, 5:32 AM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
532 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Tstm Wnd Dmg 3 NNW Abilene 33.69N 85.06W
03/16/2026 Carroll GA Emergency Mngr
EM reports tree down near Levans Rd and
Center Point Rd.
&&Local storm report, Mar 16, 5:34 AM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
534 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM Tstm Wnd Dmg 4 N Cassville 34.31N 84.86W
03/16/2026 Bartow GA Emergency Mngr
EM reports tree down 4400 blk of Clear Creek
Rd.
&&Local storm report, Mar 16, 5:35 AM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
535 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM Tstm Wnd Dmg 1 SSW Fish Creek 33.99N 85.14W
03/16/2026 Polk GA Emergency Mngr
EM reports tree down blocking roadway at
Bethlehem Rd and Stringer Rd.
&&Local storm report, Mar 16, 5:37 AM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
537 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM Tstm Wnd Dmg Little River Landing 34.17N 84.57W
03/16/2026 Cherokee GA Emergency Mngr
EM reports tree down at Wooten Dr and Bells
Ferry Rd.
&&Local storm report, Mar 16, 5:45 AM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
545 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM Tstm Wnd Dmg 2 ESE Roscoe 33.49N 84.79W
03/16/2026 Coweta GA Emergency Mngr
EM reports tree down on Jimm Star Rd from
outflow of storms.
&&Local storm report, Mar 16, 5:47 AM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
547 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM Tstm Wnd Dmg 3 ESE Hogansville 33.16N 84.87W
03/16/2026 Troup GA Public
EM reports tree down at Lone Oak Rd near
Bass Cross Rd.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 2:20 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 40 min |
| Mar 16, 2:57 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 48 min |
| Mar 16, 3:36 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more | 39 min |
| Mar 16, 3:39 AM EDT | Tornado Warning | FFC | Whitfield | 21 min |
| Mar 16, 4:13 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 47 min |
| Mar 16, 4:19 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Pickens | 41 min |
| Mar 16, 4:29 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 20 min |
| Mar 16, 4:47 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 28 min |
| Mar 16, 4:48 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 27 min |
| Mar 16, 4:52 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Gordon, Pickens | 26 min |
| Mar 16, 5:16 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 5 more | 44 min |
| Mar 16, 5:17 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Fannin, Forsyth, Gilmer, Hall and 5 more | 43 min |
| Mar 16, 5:22 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Heard, Meriwether, Troup | 38 min |
| Mar 16, 5:54 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Heard, Henry and 5 more | 36 min |
| Mar 16, 5:59 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clayton, DeKalb, Forsyth, Gwinnett and 5 more | 46 min |
| Mar 16, 6:10 AM EDT | Tornado Warning | FFC | DeKalb, Rockdale | 20 min |
| Mar 16, 6:27 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Hall, Jackson and 6 more | 48 min |
| Mar 16, 6:35 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Lamar, Meriwether, Newton and 2 more | 40 min |
| Mar 16, 6:37 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Lamar, Marion, Meriwether, Muscogee and 3 more | 38 min |
| Mar 16, 6:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks | 16 min |
| Mar 16, 6:59 AM EDT | Tornado Warning | FFC | Lamar, Pike, Talbot, Upson | 31 min |
| Mar 16, 7:03 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 42 min |
| Mar 16, 7:08 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Talbot, Taylor | 37 min |
| Mar 16, 7:08 AM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 39 min |
| Mar 16, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Morgan, Newton and 1 more | 35 min |
| Mar 16, 7:13 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more | 32 min |
| Mar 16, 7:20 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 40 min |
| Mar 16, 7:39 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Macon and 4 more | 51 min |
| Mar 16, 7:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Jones, Monroe, Morgan, Putnam | 34 min |
| Mar 16, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 26 min |
| Mar 16, 7:52 AM EDT | Tornado Warning | FFC | Bibb, Jones | 23 min |
| Mar 16, 8:00 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Stewart, Sumter, Webster | 30 min |
| Mar 16, 8:05 AM EDT | Tornado Warning | FFC | Jones | 8 min |
| Mar 16, 8:18 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 42 min |
| Mar 16, 8:29 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Hancock, Houston, Jones, Laurens and 4 more | 31 min |
| Mar 16, 8:33 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter, Webster | 12 min |
| Mar 16, 8:44 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 31 min |
| Mar 16, 9:01 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Warren, Washington | 44 min |
| Mar 16, 9:14 AM EDT | Special Weather Statement | FFC | Wheeler | 31 min |
| Mar 16, 9:16 AM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Mar 16, 9:22 AM EDT | Special Weather Statement | FFC | Dodge, Laurens, Pulaski | 23 min |
| Mar 16, 9:35 AM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Mar 16, 10:24 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more | 16 hr |
| Mar 16, 10:54 AM EDT | Winter Weather Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 4 min |
| Mar 16, 10:58 AM EDT | Winter Weather Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 9 hr |
| Mar 16, 11:53 AM EDT | Special Weather Statement | FFC | Telfair | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.